Math @ Duke
|
Papers Published
- Li, H; Tong, Y; Gefen, T; Ni, H; Ying, L, Heisenberg-limited Hamiltonian learning for interacting bosons,
npj Quantum Information, vol. 10 no. 1
(December, 2024) [doi] [abs]
- Cai, Y; Tong, Y; Preskill, J, Stochastic Error Cancellation in Analog Quantum Simulation,
Leibniz International Proceedings in Informatics, LIPIcs, vol. 310
(September, 2024) [doi] [abs]
- Zhan, Y; Elben, A; Huang, H-Y; Tong, Y, Learning Conservation Laws in Unknown Quantum Dynamics,
PRX Quantum, vol. 5 no. 1
(March, 2024), American Physical Society (APS) [doi] [abs]
- Abrahamsen, N; Tong, Y; Bao, N; Su, Y; Wiebe, N, Entanglement area law for one-dimensional gauge theories and bosonic systems,
Physical Review A, vol. 108 no. 4
(October, 2023), American Physical Society (APS) [doi] [abs]
- Low, GH; Su, Y; Tong, Y; Tran, MC, Complexity of Implementing Trotter Steps,
PRX Quantum, vol. 4 no. 2
(May, 2023), American Physical Society (APS) [doi]
- Huang, H-Y; Tong, Y; Fang, D; Su, Y, Learning Many-Body Hamiltonians with Heisenberg-Limited Scaling.,
Physical review letters, vol. 130 no. 20
(May, 2023),
pp. 200403 [doi] [abs]
- Lee, S; Lee, J; Zhai, H; Tong, Y; Dalzell, AM; Kumar, A; Helms, P; Gray, J; Cui, Z-H; Liu, W; Kastoryano, M; Babbush, R; Preskill, J; Reichman, DR; Campbell, ET; Valeev, EF; Lin, L; Chan, GK-L, Evaluating the evidence for exponential quantum advantage in ground-state quantum chemistry.,
Nature communications, vol. 14 no. 1
(April, 2023),
pp. 1952 [doi] [abs]
- Fang, D; Lin, L; Tong, Y, Time-marching based quantum solvers for time-dependent linear differential equations,
Quantum, vol. 7
(January, 2023) [doi] [abs]
- Dong, Y; Lin, L; Tong, Y, Ground-State Preparation and Energy Estimation on Early Fault-Tolerant Quantum Computers via Quantum Eigenvalue Transformation of Unitary Matrices,
PRX Quantum, vol. 3 no. 4
(October, 2022), American Physical Society (APS) [doi] [abs]
- Tong, Y; Albert, VV; McClean, JR; Preskill, J; Su, Y, Provably accurate simulation of gauge theories and bosonic systems,
Quantum, vol. 6
(September, 2022),
pp. 816-816, Verein zur Forderung des Open Access Publizierens in den Quantenwissenschaften [doi] [abs]
- Lin, L; Tong, Y, Heisenberg-Limited Ground-State Energy Estimation for Early Fault-Tolerant Quantum Computers,
PRX Quantum, vol. 3 no. 1
(February, 2022), American Physical Society (APS) [doi]
- Tong, Y; Albert, VV; McClean, JR; Preskill, J; Su, Y, Provably accurate simulation of gauge theories and bosonic systems,
QUANTUM, vol. 6
(2022),
pp. 1-48
- Tong, Y; An, D; Wiebe, N; Lin, L, Fast inversion, preconditioned quantum linear system solvers, fast Green's-function computation, and fast evaluation of matrix functions,
Physical Review A, vol. 104 no. 3
(September, 2021), American Physical Society (APS) [doi]
- Lin, L; Tong, Y, Low-Rank Representation of Tensor Network Operators with Long-Range Pairwise Interactions,
SIAM Journal on Scientific Computing, vol. 43 no. 1
(January, 2021),
pp. A164-A192, Society for Industrial & Applied Mathematics (SIAM) [doi]
- Lin, L; Tong, Y, Near-optimal ground state preparation,
Quantum, vol. 4
(December, 2020),
pp. 372-372, Verein zur Forderung des Open Access Publizierens in den Quantenwissenschaften [doi] [abs]
- Lin, L; Tong, Y, Optimal polynomial based quantum eigenstate filtering with application to solving quantum linear systems,
Quantum, vol. 4
(November, 2020),
pp. 361-361, Verein zur Forderung des Open Access Publizierens in den Quantenwissenschaften [doi] [abs]
- Wu, X; Lindsey, M; Zhou, T; Tong, Y; Lin, L, Enhancing robustness and efficiency of density matrix embedding theory via semidefinite programming and local correlation potential fitting,
Physical Review B, vol. 102 no. 8
(August, 2020), American Physical Society (APS) [doi]
- Wu, X; Cui, ZH; Tong, Y; Lindsey, M; Chan, GKL; Lin, L, Projected density matrix embedding theory with applications to the two-dimensional Hubbard model,
Journal of Chemical Physics, vol. 151 no. 6
(August, 2019), AIP Publishing [doi] [abs]
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|